Equate Allergy Relief, Original Prescription Strength, 10 mg, Tablets

14 tablets


 

Product Details

Cetirizine hydrochloride tablets, 10 mg antihistamine. Indoor and outdoor allergies. 24 Hour Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. 24 hour symptom relief. Compare to Zyrtec tablets active ingredients (This product not manufactured or distributed by McNeil Consumer Healthcare, division of McNeil-PPC, Inc., distributor of Zyrtec Tablets). Satisfaction guaranteed - Or we'll replace it or give you your money back. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915.

Nutrition Facts

Manufacturer

WAL MART
Bentonville, AR 72716

UPC

00681131024051